Alert archive / California / Winter Storm Watches in 2021
Winter Storm Watch 13, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm watch at Dec 27, 2021, 9:07 PM PST. It took effect at Dec 28, 2021, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2021, 9:07 PM PST (05:07 UTC)
- In effect from
- Dec 28, 2021, 10:00 PM PST
- Expired
- Dec 28, 2021, 3:33 AM PST
- In force
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
114 WWUS46 KSTO 280507 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 907 PM PST Mon Dec 27 2021 ...Winter Storm to Impact Mountain and Foothill Travel into Thursday... Light mountain snow will continue into Tuesday evening. Another round of moderate to heavy snow will be possible Tuesday night and Wednesday. Snow levels will generally be above 2000 feet, locally lower. CAZ067-069-281500- /O.EXP.KSTO.WS.W.0011.000000T0000Z-211228T0500Z/ /O.NEW.KSTO.WW.Y.0024.211228T0507Z-211229T0600Z/ /O.NEW.KSTO.WS.A.0013.211229T0600Z-211230T0000Z/ Motherlode-West Slope Northern Sierra Nevada- Including the city of Grass Valley 907 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON ABOVE 2000 FEET... * WHAT...Snow occurring above 2000 feet. Heavy snow possible above 2000 feet. Plan on slippery road conditions, including during the evening commute on Tuesday. Above 2000 feet, additional snow accumulations of 2 to 4 inches, with localized amounts up to 5 inches, expected. Above 2000 feet, total snow accumulations of 3 to 6 inches, with localized amounts up to 10 inches, are possible. * WHERE...Motherlode and West Slope Northern Sierra Nevada. * WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. For the Winter Storm Watch, from Tuesday evening through Wednesday afternoon. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ066-068-281500- /O.EXP.KSTO.WS.W.0011.000000T0000Z-211228T0500Z/ /O.NEW.KSTO.WW.Y.0024.211228T0507Z-211229T0600Z/ Northeast Foothills/Sacramento Valley- Western Plumas County/Lassen Park- Including the city of Paradise 907 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute on Tuesday. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 6 inches, are expected. * WHERE...Northeast Foothills/Sacramento Valley and Western Plumas County/Lassen Park. * WHEN...Until 10 PM Tuesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
3 follow-up statements
176 WWUS46 KSTO 280511 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 911 PM PST Mon Dec 27 2021 ...Winter Storm to Impact Mountain and Foothill Travel into Wednesday... Light mountain snow will continue into Tuesday evening. Another round of moderate to heavy snow will be possible Tuesday night and Wednesday. Snow levels will generally be above 2000 feet, locally lower. CAZ067-069-281315- /O.EXT.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/ /O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ Motherlode-West Slope Northern Sierra Nevada- Including the city of Grass Valley 911 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... ...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING ABOVE 2000 FEET... * WHAT...Snow occurring above 2000 feet. Heavy snow possible above 2000 feet. Plan on slippery road conditions, including during the evening commute on Tuesday. Above 2000 feet, additional snow accumulations of 2 to 4 inches, with localized amounts up to 5 inches, expected. Above 2000 feet, total snow accumulations of 3 to 6 inches, with localized amounts up to 10 inches, are possible. * WHERE...Motherlode and West Slope Northern Sierra Nevada. * WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. For the Winter Storm Watch, from Tuesday evening through Wednesday evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$ CAZ066-068-281315- /O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ Northeast Foothills/Sacramento Valley- Western Plumas County/Lassen Park- 911 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute on Tuesday. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 6 inches, are expected. * WHERE...Northeast Foothills/Sacramento Valley and Western Plumas County/Lassen Park. * WHEN...Until 10 PM Tuesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
764 WWUS46 KSTO 280527 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 927 PM PST Mon Dec 27 2021 ...Winter Storm to Impact Mountain and Foothill Travel into Wednesday... Light mountain snow will continue into Tuesday evening. Another round of moderate to heavy snow will be possible Tuesday night and Wednesday. Snow levels will generally be above 2000 feet, locally lower. CAZ067-069-281330- /O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ /O.CON.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/ Motherlode-West Slope Northern Sierra Nevada- Including the city of Grass Valley 927 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING ABOVE 2000 FEET... * WHAT...Snow showers possible above 2000 feet. Plan on slippery road conditions, including during the evening commute on Tuesday. Above 2000 feet, additional snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, expected. * WHERE...Motherlode and West Slope Northern Sierra Nevada. * WHEN...For the Winter Weather Advisory, until 10 PM Tuesday. For the Winter Storm Watch, from Tuesday evening through Wednesday evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. $$ CAZ066-068-281330- /O.CON.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ Northeast Foothills/Sacramento Valley- Western Plumas County/Lassen Park- 927 PM PST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 2000 FEET... * WHAT...Snow showers occurring. Plan on slippery road conditions, including during the evening commute on Tuesday. Additional snow accumulations of 1 to 3 inches, with localized amounts up to 6 inches, are expected. * WHERE...Northeast Foothills/Sacramento Valley and Western Plumas County/Lassen Park. * WHEN...Until 10 PM Tuesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
548 WWUS46 KSTO 281133 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 333 AM PST Tue Dec 28 2021 ...Winter Weather to Impact Mountain and Foothill Travel into Wednesday... .Mostly light snow will spread over Northern California today with some snow possibly occurring on the Valley floor in the Northern Sacramento Valley. Another round of moderate to heavy snow is expected tonight and Wednesday with continued low snow levels, again possibly down to the Valley floor in the Northern Sacramento Valley. Check road conditions before traveling. Some roads may remain closed or impassable. CAZ069-290015- /O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ /O.UPG.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/ /O.NEW.KSTO.WS.W.0012.211228T1133Z-211230T0600Z/ West Slope Northern Sierra Nevada- 333 AM PST Tue Dec 28 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST WEDNESDAY ABOVE 2000 FEET... * WHAT...A break in the snow early this morning is not expected to last long. Snow is expected to redevelop over the area later this morning and this afternoon with new snow accumulations up to 3 inches. Periods of heavy snow are expected later tonight and Wednesday with additional accumulations from 8 to 20 inches. * WHERE...West Slope Northern Sierra Nevada. * WHEN...Until 10 PM Wednesday. * ADDITIONAL DETAILS...Check road conditions before traveling. Many roads may remain closed or impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ067-290015- /O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ /O.NEW.KSTO.WS.W.0012.211228T1800Z-211230T0000Z/ /O.UPG.KSTO.WS.A.0013.211229T0600Z-211230T0600Z/ Motherlode- Including the city of Grass Valley 333 AM PST Tue Dec 28 2021 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST WEDNESDAY ABOVE 2000 FEET... * WHAT...A break in the snow early this morning is not expected to last long. Snow is expected to redevelop over the area later this morning and this afternoon with new snow accumulations up to an inch or two. Periods of heavy snow are expected later tonight and Wednesday with additional accumulations from 4 to 8 inches. * WHERE...Motherlode. * WHEN...10 AM today to 4 PM Wednesday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Check road conditions before traveling. Many roads may remain closed or impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ068-290015- /O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ /O.NEW.KSTO.WS.W.0012.211228T1133Z-211229T2000Z/ Western Plumas County/Lassen Park- 333 AM PST Tue Dec 28 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY... * WHAT...A break in the snow early this morning is not expected to last long. Snow is expected to redevelop over the area this morning and continue into the afternoon with new snow accumulations up to 3 inches. Periods of heavy snow are expected later tonight and Wednesday with additional accumulations up to 8 inches. * WHERE...Western Plumas County/Lassen Park. * WHEN...Until noon Wednesday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Check road conditions before traveling. Many roads may remain closed or impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ066-290015- /O.UPG.KSTO.WW.Y.0024.000000T0000Z-211229T0600Z/ /O.NEW.KSTO.WS.W.0012.211228T1133Z-211229T2000Z/ Northeast Foothills/Sacramento Valley- Including the city of Paradise 333 AM PST Tue Dec 28 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 2000 FEET... * WHAT...A break in the snow early this morning is not expected to last long. Snow is expected to redevelop over the area this morning and continue this afternoon with new snow accumulations up to 3 inches. Periods of heavy snow are expected later tonight and Wednesday with additional accumulations from 4 to 8 inches. * WHERE...Northeast Foothills/Sacramento Valley. * WHEN...Until noon Wednesday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Check road conditions before traveling. Many roads may remain closed or impassable. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ015-290015- /O.NEW.KSTO.WW.Y.0025.211228T1200Z-211229T2000Z/ Northern Sacramento Valley- Including the city of Redding 333 AM PST Tue Dec 28 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY... * WHAT...Wet snow, or a mix of rain and snow is expected at times on the Valley floor. Minor accumulations are possible on grassy areas. However, a couple of inches of snow may accumulate over the higher terrain surrounding the Valley floor. * WHERE...Northern Sacramento Valley. * WHEN...Until noon Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-063-290015- /O.NEW.KSTO.WW.Y.0025.211228T1133Z-211229T2000Z/ Shasta Lake Area / Northern Shasta County- Mountains Southwestern Shasta County to Western Colusa County- Including the city of Shasta Dam 333 AM PST Tue Dec 28 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST WEDNESDAY ABOVE 1000 FEET... * WHAT...Snow is expected to redevelop over the area this morning and continue this afternoon with new snow accumulations up to 3 inches. Periods of moderate snow are expected later tonight and Wednesday with additional accumulations up to 4 inches. Accumulating snow is expected on Interstate 5 north of Redding at times. * WHERE...Shasta Lake Area / Northern Shasta County and Mountains Southwestern Shasta County to Western Colusa County. * WHEN...Until noon Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times, and snow covered and slippery roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm watch went out at Dec 27, 2:18 PM PST, 6 hours 49 minutes earlier.
Area forecast discussion, Dec 27, 2:18 PM PST, 6 hours 49 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 218 PM PST Mon Dec 27 2021 .SYNOPSIS... Scattered Valley showers and mountain snow showers continue through this evening. A cold, weak system will bring some light showers to the area Tuesday and Wednesday with low snow levels anticipated. Light snow will be possible over the mountains, into the lower foothills, and possibly across portions of the northern Sacramento Valley. Cold and drier weather expected late week. && .DISCUSSION... Early afternoon radar indicates only scattered showers across portions of the Valley, with continued mountain snow showers over the Sierra Nevada. Snow levels continue to fall this afternoon with significant snow reported above 3000 feet, and even amounts as low as 1500 feet. Clearing skies are noted behind this system with much of the Valley already seeing some sunshine. Overnight tonight, cold air behind this system will bring some chilly overnight lows to the Valley ranging from the mid 30s to the upper 20s. With lows trending a bit warmer and cloud cover increasing overnight ahead of the next weak system, cancelled the Freeze Watch due to widespread freezing temperatures not being anticipated. Snow levels continue to fall from north to south today reaching between 500-2000 feet late tonight, with locally lower levels across the far northern Sacramento Valley and surrounding areas. A relatively weak shortwave passes over the area tonight, with a slightly stronger system expected Tuesday night into Wednesday. Very light QPF amounts are associated with this first system on Tuesday with amounts across the area less than a tenth of an inch and potentially some Valley locations only experiencing overcast skies. With the cold temperatures and low snow levels still in place, the lower foothills and portions of the northern Sacramento Valley have the potential to receive anywhere from a dusting to around an inch of snow (depending on location) early Tuesday morning into the afternoon. A bit more moisture is seen Tuesday night into Wednesday and will bring the potential for more impactful low snow across the lower foothills and extending into the northern Sacramento Valley. valley snow continues to look possible, although amounts were decreased slightly from the previous forecast due to slightly less QPF. Snow looks to impact Redding beginning late Tuesday night into the morning hours. Have Valley snow roughly as far south as Red Bluff and also all the surrounding lower foothills, including as far south as the Motherlode region (although snow levels are slightly higher towards the southern portion of the CWA). Snow amounts for Valley locations/lower during this time range from a dusting to a few inches, with up to 7 inches over the mountains (above 3000 feet). Still will reiterate that there is much uncertainty with exact amounts and how low snow levels will be. Per the previous discussion, a change in just 1 or 2 degree can be the difference between all snow or all rain in lower elevations. Have held off on any products for now due to this uncertainty. This system moves out of the area late Wednesday with shortwave ridging moving in behind it. Cold temperatures continue to end the year. A small chance for some mountain snow showers Friday as a system passes, but QPF looks very limited. && .EXTENDED DISCUSSION (Friday THROUGH Monday)... Drier, but continued chilly/cold weather pattern setting up for NorCal for the first days of the extended forecast period. ECMWF EFI suggests the coldest minimum temperatures should occur over the northern Sacramento Valley. Morning lows will trend 5 to 15 degrees below normal Saturday and Sunday with Valley low temperatures in the mid 20s to low 30s. Ensemble clusters depict a shortwave dropping into the region late Thursday into Friday afternoon that could bring some light snow to the northern mountains and the northern Sierra. Otherwise, dry weather returns late Friday into the weekend as ridging moves overhead. Ensembles hint at a troughing pattern developing that could widespread precipitation to interior NorCal early next week. However, uncertainty remains as cluster analysis shows some differences regarding timing and placement of the trough. && .AVIATION... VFR conditions in the Valley through this evening except for MVFR conditions in showers and/or isolated thunderstorms. Scattered snow showers continue over the Sierra through this evening with areas of MVFR/IFR/LIFR conditions. Precipitation activity increases after 08Z- 10Z Tuesday with MVFR/IFR/LIFR conditions due to passing showers, low cigs and visibility restrictions. Light snow showers possible in the northern Sacramento Valley, including KRDD and KRBL after 12Z Tuesday. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 9 PM PST this evening for Motherlode- Northeast Foothills/Sacramento Valley-West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
In the hours before
Special weather statement, Dec 27, 3:09 PM PST, 5 hours 58 minutes before
Special Weather Statement National Weather Service Sacramento CA 309 PM PST Mon Dec 27 2021 CAZ017-019-067-280000- Northern San Joaquin Valley CA-Southern Sacramento Valley CA- Motherlode CA- 309 PM PST Mon Dec 27 2021 ...A strong thunderstorm will impact portions of east central Sacramento, southwestern El Dorado, northwestern Calaveras and southwestern Amador Counties through 400 PM PST... At 304 PM PST, Doppler radar was tracking a strong thunderstorm near Forest Home, or 14 miles west of Jackson, moving east at 15 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Abundant small hail will likely accumulate. Locations impacted include... Jackson, Ione, Rancho Murieta, Drytown, Forest Home, Rancho Seco Park, Sutter Creek, Plymouth, Amador City and Carbondale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are favorable for the development of weak, brief funnel clouds. Theis type of funnel cloud is harmless, but on rare occasions they can briefly touch down, producing wind gusts over 50 mph. If a funnel cloud is spotted move indoors and report your sighting to the National Weather Service. && LAT...LON 3835 12116 3853 12108 3850 12072 3824 12080 TIME...MOT...LOC 2304Z 283DEG 13KT 3843 12102 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH CS
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 9:07 PM PST | Winter Weather Advisory | STO | 6 hr | |
| Dec 28, 3:33 AM PST | Winter Storm Warning | STO | 42 hr | |
| Dec 28, 3:33 AM PST | Winter Weather Advisory | STO | 32 hr |
Nearby
Winter Storm Watches in California, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.